MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor valve was chosen for a transcatheter aortic valve replacement (tavr) procedure using a large flexnav delivery system.The annular dimensions of the native valve were diameter min:23.8 mm, diameter max:30.7mm, diameter avg: 27.3mm, area: 556.1mm^2, perimeter: 85.0mm| left ventricular outflow tract (lvot): diameter min:23.2 mm, diameter max:30.5mm, diameter avg: 26.9mm, area: 545.6mm^2, perimeter: 84.3mm.During procedure, a pre-dilation was performed with a 23mm x 40 mm non-abbott balloon.After the first deployment, a non-uniform expansion (nue) was present and it got re-captured and released, nue disappear.The final implant depth was 4mm on the non-coronary cusp/ncc).After the implant, a moderate perivalvular leak was noted.A post dilatation was performed with a 25mm x 40 mm non-abbott balloon but (pvl) remained.The heart team decided to deliver a non-abbott valve.The patient was reported stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of incomplete stent opening and perivalvular leak (pvl) was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported pvl and incomplete stent opening could not be conclusively determined.The reported surgical and unexpected medical intervention were results of case-specific circumstances as post-implant balloon valvuloplasty was performed to address the pvl and subsequently another valve was implanted (valve-in-valve).There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22814782
Report Number2135147-2025-04537
Device Sequence Number15642572
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260624
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9141953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale